# SDR SWAA062396

- Difficulty date: July 11, 2006
- Submitted: July 13, 2006
- Operation: Air carrier
- Aircraft: N511SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24188
- Aircraft time: 48,592 hours, 48,523 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 654485113
- Part serial: 7467
- Condition: Cracked
- Location: Grnd Spoilers
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBOARD NR 4 GROUND SPOILER OUTBOARD ACTUATOR HOUSING CRACKED.  REMOVED AND REPLACED NR 4 OUTBOARD ACTUATOR PER MM.
